# SDR A6WA9900072

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Row 7d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT PANS 7D AND 7F ARE CRACKED.  REPLACED SEAT PAN 7D AND 7F.  REF:  OPERATOR CONTROL NR 99ZZZX3108.  (X)
